MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN IMMUNOASSAY

ROCHE DIAGNOSTICS ONLINE TDM VANCOMYCIN GEN.3; VANCOMYCIN IMMUNOASSAY
Catalog Number 08445605190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was a complaint of discrepant vancomycin immunoassay results for one patient between two cobas 6000 c501 module serial numbers (b)(4) and a bm nanopia (sekisui) using online tdm vancomycin gen.3.On (b)(6) 2021, the initial results gave an unknown numeric value and had an alarm indicating unusual reaction kinetics.The sample was centrifuged and the same result was obtained; the numerical result was requested but not provided.The sample was diluted and resulted in the alarm indicating unusual reaction kinetics.The results were the same for both cobas 6000 c501 modules.On (b)(6) 2021, the sample was repeated on a cobas and produced a result of 4.8 ug/ml.On (b)(6) 2021, the customer took a new blood sample from the patient and ran the new sample.The result was 4.8 ug/ml on the cobas c501.The result was around 19-20 ug/ml on the bm nanopia.
 
Additional Manufacturer Narrative
The investigation determined the alarm accompanying the initial result correctly alerted the user to an issue with the sample.For the unusual reaction kinetics alarm, product labeling states: "there is a high possibility that the sample contains an interfering substance which accelerates the reaction kinetics.For such samples it is not possible to report a reliable analyte concentration with this assay.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other finding." the investigation did not identify a product problem.

Brand Name
ONLINE TDM VANCOMYCIN GEN.3
Common Device Name
VANCOMYCIN IMMUNOASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12475904
Report Number1823260-2021-02693
Device Sequence Number3613179
Product Code LEH
UDI-Device Identifier07613336157800
UDI-Public07613336157800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number08445605190
Device Lot Number450529
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1